# SDR SIMA20130417004

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 7,303 hours, 4,614 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 5120011
- Part serial: MAL2487
- Condition: Jammed
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4581 THE CREW REPORTED THAT DESCENDING THOUGH FLIGHT LEVEL 285 THE FLIGHT SPOILERS WERE EXTENDED AND THEY RECEIVED AN O/B FLT SPOILER CAUTION MESSAGE.  VISUAL INSPECTION BY THE FLIGHT ATTENDANT VERIFIED THAT THE LEFT OPB SPOILERON WAS NOT FLUSH WITH THE HANDLE IN THE 0 DETENT AND AN EMERGENCY WAS DECLARED WITH ATC.  AOM-1 PROCEDURES COMPLIED WITH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT AND FOUND THE LEFT OUTBOARD MULTIFUNCTION SPOILER PCU JAMMED.  REMOVED AND REPLACED THE LEFT OUTBOARD MULTI FUNCTION SPOILER PCU IAW CRJ MM 27-62-01.  THE OPERATIONL CHECK AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
